Did I Tell You?

insulinI have to go on insulin. 

I know I told my other blog readers on  my “all infertility all the time” blog but not wanting to let you all out I decided to share with you guys too.  The decision has NOTHING to do with TTC, or the lack there of really.  It just turns out that my Metformin is no longer effective.  Which if I think about it could explain why I was having so much mid cycle spotting.  It may not have turned me into a “normal” ovulating PCOSer, but maybe it was doing enough to keep me from spotting?  Hmm, an interesting hypothosis now that I have thought about it.

At any rate.  I switched physicians and this doctor was acutely interested in my case.  My HbA1C has creeped up by .50 points which I know doesn’t seem like a lot, but when your goal is to be below 7.0% and in 2 months you go from a 6.2 to a 6.7 while doing the same exact regime as before you tend to scratch your head and go “hmm”.  New Dr. T (notice how I stick with the same letter of the alphabet when going to new physicians) went all the way back to my April blood work and agreed that the upward trend is not normal given that I am on the max dose of Metformin.

There are some additional orals that  I could take, but they are not approved in pregnancy.  Dr. T’s thought is that since I have proven the ability to get pregnant and since we are not preventing pregnancy that the risk to be on them is too great.  So after much debate on her part she decided that a very low dose of insulin is the proper course of treatment.  In the event that we take permanent measures to not become pregnant then I can come off the insulin and go on Glyburide, or Actos or the like but as long as we aren’t preventing a pregnancy insulin it will be.

So there you have it.  Something other than my Cricut…just for a change of pace.

Advertisements

4 responses to “Did I Tell You?

  1. Well, at least your used to giving yourself shots! I hope it doesn’t become too much of a headache.

    Did your Circuit get here or did I miss that post? Happy Crafting!

  2. Cassie (DS Friend)

    I’m glad they found something that you can take while still TTC. Hopefully you only need to do the shots for a short time!!!

  3. I’m sorry you had to make the switch to insulin. But, TTC aside, a steadily increasing HgbA1C is detrimental to you TOTAL health. I hope this new regimine keeps it under control. I want a HEALTHY Familyoftwo!!

  4. So I’ve been working on catching up to my blogs. Sorry about the insulin. Looks just like a Gonal F shot!! Hopefully it won’t be for long.

    Love your posts lately. And the tooth fairy thing made me tear up.

    ~~HUGS~~

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s